# SDR RAIA960421

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 8,067 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7456 - LEFT ENGINE RPM WAS 103 DEGREES IN PROP GOV RANGE.  MAINTENANCE ADJUSTED LEFT ENGINE RPM, GROUND RUNS GOOD.  (M)
